# SDR BJNA303217

- Difficulty date: February 27, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 46,484 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE, LEVEL 2 CORROSION WAS DISCOVERED IN THE AFT CARGO PIT ON A FRAME MEMBER LOCATED AT BS787 BETWEEN STRINGERS 22 AND 24 LEFT.
